Arkansas, 2007

Flood and Hail in Arkansas, April 24, 2007

April 24, 2007 · NWS LZK · 34 events in 12 counties and zones

A rather significant storm system approached Arkansas from the southern Plains on April 24th. The system dragged a cold front toward the region, with showers and thunderstorms along and ahead of the front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
None recorded
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

A rather significant storm system approached Arkansas from the southern Plains on April 24th. The system dragged a cold front toward the region, with showers and thunderstorms along and ahead of the front. Reports of thunderstorm wind damage, hail and flooding were received with this system.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Apr 24, 5:55 PM CST, 40 minutes earlier.

Area forecast discussion, Apr 24, 5:55 PM CST, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 PM CDT TUE APR 24 2007

.AVIATION...
BULK OF RAIN/STORMS CONFINED MAINLY TO WRN AND NRN AR ATTM AND SHRT
TERM MODELS CONT TO INDC THIS TREND FOR MOST OF THIS EVENING. WENT
WITH OCNL SHRA/TSRA AT KHRO AND KBPK INTO EARLY WED MRNG...WITH
CIGS/VSBYS REDUCED TO MVFR CAT IN RAINFALL. VFR CONDS WL PREVAIL
ELSEWHERE THRU LATE TNGT OVR CNTRL AND SRN AR...WITH LOW CLOUDS/
PTCHY BR DVLPG AFT 09Z. SCTD SHRA/TSRA POSSIBLE OVERNIGHT AS WELL
ACRS THE REST OF THE FA. EXPECT A LULL IN THE PRECIP LATE WED MRNG
INTO THE FIRST PART OF THE AFTN...WITH CONVECTION EXPECTED TO FORM
ALONG THE MAIN CDFNT ACRS WRN AR LATE WED AFTN. LOOKS LIKE MOST OF
THIS ACTIVITY WL NOT START TO EFFECT THE FCST SITES UNTIL JUST AFT
00Z. /44/
&&

.PREV DISCUSSION... /ISSUED 350 PM CDT TUE APR 24 2007/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT
STRONG SYSTEM ALOFT IN SOUTHEAST COLORADO THIS AFTERNOON. DRYLINE
EVIDENT FROM WESTERN KANSAS...WESTERN OKLAHOMA AND WESTERN TEXAS.
THUNDERSTORMS ERUPTING ALONG/EAST OF THE DRYLINE...WITH TORNADO
WATCHES POSTED ACROSS THE SOUTHERN PLAINS.

AHEAD OF STORMS...PIECE OF ENERGY ROTATING AROUND UPPER LOW...AND
ARRIVING IN ARKANSAS THIS AFTERNOON. SHOWERS/THUNDERSTORMS BECOMING
MORE WIDESPREAD IN A MOIST/UNSTABLE ATMOSPHERE. MORNING SOUNDING
AT LZK SHOWED A CAPE OF 1524 J/KG...AN LI OF -5...AND A PWAT OF
1.45. STILL WELL AHEAD OF THE DYNAMICS WITH THE MAIN SYSTEM...AND
WIND ENERGY NOT QUITE THERE YET. COULD SEE A FEW HAILERS INTO THIS
EVENING.

ROUND ONE OF PRECIPITATION WILL LIFT TO THE NORTHEAST THIS
EVENING...AND WILL AWAIT SEVERE STORMS TO THE WEST. TORNADO WATCH
ALREADY POSTED IN WESTERN SECTIONS OF ARKANSAS UNTIL 04Z. LATEST
DATA SHIFTING STORMS SOUTHWARD INTO SOUTHEAST OKLAHOMA AND EASTERN
TEXAS OVERNIGHT...WITH SOME OF THIS POSSIBLY WORKING INTO
WESTERN SECTIONS OF THE STATE.

ON WEDNESDAY...STORMS WILL BE ONGOING IN THE MORNING...ESPECIALLY
ACROSS SOUTHEAST HALF OF THE STATE. SOME OF THE STORMS COULD BE
SEVERE. IN THE WEST...SOME CLEARING POSSIBLE DURING THE
AFTERNOON...WITH TEMPERATURES WARMING. THIS WILL FUEL THE ATMOSPHERE
JUST AS THE UPPER LOW ARRIVES WITH AN ASSOCIATED COLD FRONT.
SCATTERED THUNDERSTORMS EXPECTED TO REDEVELOP ALONG THE FRONT...WITH
CONTINUED CHANCE OF SEVERE WEATHER.

FRONT/STORMS WILL PUSH TO THE EAST WEDNESDAY NIGHT...WITH
WRAPAROUND MOISTURE/A FEW SHOWERS IN NORTHERN ARKANSAS ON
THURSDAY.

WILL BE AREAS OF HEAVY RAIN WITH THIS EVENT. IN GENERAL...HALF
INCH TO ONE AND A HALF INCH AMOUNTS ARE EXPECTED...WITH LOCALLY
MORE.

ANOTHER FAST MOVING SYSTEM WILL BRING A SLIGHT CHANCE OF
PRECIPITATION FRIDAY/FRIDAY NIGHT. OTHERWISE...HIGH PRESSURE WILL
BUILD INTO THE REGION...WITH A MOSTLY DRY LONG TERM AHEAD. (46)

LONG TERM...SATURDAY THROUGH TUESDAY
EXPECT A MOSTLY DRY WEATHER PATTERN TO PREVAIL THROUGH THE PERIOD.
TEMPERATURES WILL BE ABOVE NORMAL AS A RIDGE OF HIGH PRESSURE
BUILDS OVER ARKANSAS. (38)
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Apr 24, 3:20 PM CST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
420 PM CDT TUE APR 24 2007

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
420 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LATE THIS AFTERNOON...A STRONG STORM SYSTEM WAS OVER SOUTHEAST
COLORADO...WITH A DRY LINE AHEAD OF THE SYSTEM FROM CENTRAL
KANSAS...CENTRAL OKLAHOMA AND CENTRAL TEXAS. THE DRYLINE SEPARATED
MOIST AIR TO ITS EAST FROM VERY DRY AIR TO ITS WEST. SEVERE
THUNDERSTORMS WERE ERUPTING ALONG THE DRYLINE.

FARTHER EAST...A WARM...MOIST AND UNSTABLE ATMOSPHERE WAS IN PLACE
ACROSS ARKANSAS. A PIECE OF ENERGY FROM THE MAIN SYSTEM IN COLORADO
WAS MOVING OVER THE REGION...WITH SCATTERED SHOWERS AND
THUNDERSTORMS POPPING UP. ONLY ISOLATED SEVERE STORMS ARE
POSSIBLE HEADING INTO THIS EVENING.

LATER TONIGHT...THE STORMS IN OKLAHOMA AND TEXAS WILL ARRIVE IN
WESTERN ARKANSAS. SOME OF THE STORMS MAY BE SEVERE AS MIDNIGHT
APPROACHES.

THERE IS A MODERATE RISK OF SEVERE WEATHER THROUGH TONIGHT IN AREAS
WEST OF HARRISON...RUSSELLVILLE AND ARKADELPHIA. THERE IS A SLIGHT
RISK OF SEVERE WEATHER ELSEWHERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY...THE STORM SYSTEM WILL ARRIVE FROM THE WEST WITH AN
ASSOCIATED COLD FRONT. PRECIPITATION WILL BE ONGOING IN THE
MORNING...ESPECIALLY IN THE SOUTHEAST HALF OF THE STATE. SOME OF THE
STORMS COULD BE SEVERE.

IN WESTERN SECTIONS OF THE STATE...PRECIPITATION WILL END
EARLY...AND THE SUN MAY COME OUT. WITH ANY WARMING...THE ATMOSPHERE
WOULD DESTABILIZE...WITH STORMS REDEVELOPING ALONG THE COLD FRONT.
SHOULD THIS HAPPEN...ANOTHER ROUND OF SEVERE WEATHER WOULD BE
POSSIBLE.

THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS ALL OF ARKANSAS
ON WEDNESDAY.

THE FRONT WILL MOVE EAST OF ARKANSAS WEDNESDAY NIGHT...AND WILL
PUSH ANY REMAINING SHOWERS AND THUNDERSTORMS OUT OF THE STATE. BY
THURSDAY MORNING...RAIN WILL HAVE ENDED.

ANOTHER FAST MOVING SYSTEM WILL BRING A SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT.

OTHERWISE...HIGH PRESSURE WILL BUILD INTO THE REGION FOR THE
WEEKEND...WITH DRY WEATHER IN THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NECESSARY LATER TONIGHT THROUGH
WEDNESDAY DUE TO SEVERE WEATHER.

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS...TO KEEP UP WITH THE LATEST INFORMATION.

46

In the hours before

Special weather statement, Apr 24, 6:01 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
701 PM CDT TUE APR 24 2007

ARZ040-250045-
POLK-
701 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ALERT FOR POLK COUNTY UNTIL 745 PM CDT...

AT 659 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES SOUTHWEST OF VANDERVOORT...MOVING
NORTHEAST AT 45 MPH.

SMALL HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

AREAS THAT WILL BE AFFECTED INCLUDE WHISKEY PEAK...BOGG SPRINGS...RYE
HILL...OLD COVE...HATTON...HATFIELD...MENA...COVE...BETHEL CHAPEL
AND LONE VALLEY.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

44
Special weather statement, Apr 24, 6:12 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
712 PM CDT TUE APR 24 2007

ARZ030-037-250055-
LOGAN-SCOTT-
712 PM CDT TUE APR 24 2007

...SIGNIFICANT WEATHER ALERT FOR LOGAN AND SCOTT COUNTIES UNTIL 800
PM CDT...

AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF MANSFIELD...MOVING NORTHEAST AT
45 MPH.

SMALL HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

AREAS THAT WILL BE AFFECTED INCLUDE WALDRON...PARIS...ECHO...
TATE...IONE...GLENDALE...BOY SCOUTS LAKE...BARBER...CAROLAN AND
MIXON.

FREQUENT...DANGEROUS LIGHTNING IS OCCURRING WITH THIS STORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS
AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY.

44

The radar

The Western Arkansas radar (KSRX), 110 km away, was scanning. The volume nearest the first event began at 00:33 UTC.

Open the radar archive at this moment

Event by event

31 thunderstorm wind, 2 hail, 1 flood. Local standard time, as filed.

Thunderstorm Wind, Polk

When
April 24, 6:35 PM CST
Where
Polk County, 0.57 mi W of Wickes
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
34.300, -94.340

Trees were blown down around Wickes.

Thunderstorm Wind, Polk

When
April 24, 6:55 PM CST
Where
Polk County, Big Fork
Measured
50 kt (58 mph) estimated gust
Injuries
1 direct, 0 indirect
Reported by
Emergency Manager
Coordinates
34.480, -93.970

The Local Coordinator reported several trees and power lines were down in the Big Fork community. One fell on a pickup truck resulting in minor injury. Power was out in Big Fork for a short time.

Thunderstorm Wind, Johnson

When
April 24, 6:58 PM CST
Where
Johnson County, Coal Hill to 2 mi N of Coal Hill
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.430, -93.670

Trees were reported down.

Hail, Logan

When
April 24, 7:00 PM CST
Where
Logan County, 2.36 mi NNW of Wilkins
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
35.360, -93.640

Thunderstorm Wind, Logan

When
April 24, 7:00 PM CST
Where
Logan County, 2.36 mi NNW of Wilkins
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.360, -93.640

Trees were blown down.

Thunderstorm Wind, Johnson

When
April 24, 7:03 PM CST
Where
Johnson County, 4 mi N of Hartman to Batson
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.488, -93.620

Trees and power lines were reported down and a shed was destroyed.

Thunderstorm Wind, Johnson

When
April 24, 7:03 PM CST
Where
Johnson County, 2 mi N of Hartman to 4 mi N of Hartman
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.459, -93.620

Numerous trees were reported down. Trees fell on two houses. Much of a metal roof was blown off of one house.

Thunderstorm Wind, Montgomery

When
April 24, 7:05 PM CST
Where
Montgomery County, Pine Ridge
Measured
50 kt (58 mph) estimated gust
Injuries
1 direct, 0 indirect
Reported by
Law Enforcement
Coordinates
34.580, -93.880

A large tree limb fell and injured a person.

Thunderstorm Wind, Johnson

When
April 24, 7:06 PM CST to 7:10 PM CST
Where
Johnson County, 1 mi E of Harmony to 4 mi E of Harmony
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.550, -93.552

Trees were reported down. A roof was damaged on a mobile home.

Thunderstorm Wind, Johnson

When
April 24, 7:11 PM CST
Where
Johnson County, 0.69 mi S of Clarksville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.460, -93.470

Two residents have damage to them. A chicken house and a barn have damage. Some businesses in Clarksville obtained damage. Half of Johnson County is without power.

Thunderstorm Wind, Johnson

When
April 24, 7:13 PM CST
Where
Johnson County, 2 mi E of Clarksville
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.470, -93.434

Trees were reported down.

Thunderstorm Wind, Johnson

When
April 24, 7:14 PM CST
Where
Johnson County, Hillcrest
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.550, -93.430

Trees were reported down.

Thunderstorm Wind, Johnson

When
April 24, 7:14 PM CST
Where
Johnson County, Ludwig
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.350, -93.430

Trees were reported down.

Thunderstorm Wind, Johnson

When
April 24, 7:15 PM CST
Where
Johnson County, 1 mi NW of Lamar
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.440, -93.392

A truss manufacturing business was destroyed.

Thunderstorm Wind, Johnson

When
April 24, 7:16 PM CST
Where
Johnson County, 1 mi N of Lamar to 3 mi N of Lamar
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.444, -93.380

Numerous large trees were reported down. One tree fell on a mobile home. Part of the roof was blown off a chicken house.

Thunderstorm Wind, Johnson

When
April 24, 7:18 PM CST to 7:20 PM CST
Where
Johnson County, 1 mi W of Hagarville to 2 mi NE of Hagarville
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.520, -93.188

Numerous trees were down. Roofs on chicken houses were damaged and part of a tin roof on a house was damaged.

Thunderstorm Wind, Yell

When
April 24, 8:00 PM CST
Where
Yell County, Gilkey
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.000, -93.350

A large tree was down.

Thunderstorm Wind, Yell

When
April 24, 8:00 PM CST
Where
Yell County, 0.5 mi W of Kingston
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.020, -93.329

Tin was blown off an old chicken house.

Thunderstorm Wind, Pope

When
April 24, 8:05 PM CST
Where
Pope County, 2.68 mi SW of Economy
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.270, -92.910

Trees were blown down.

Flood, Pope

When
April 24, 8:12 PM CST
Where
Pope County, 0.56 mi E of Oakland Hgts
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
35.270, -93.140

Localized street flooding was reported on Knoxville Avenue.

Thunderstorm Wind, Searcy

When
April 24, 8:15 PM CST
Where
Searcy County, 0.89 mi SE of Jameson
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
35.910, -92.640

Trees were blown down.

Thunderstorm Wind, Stone

When
April 24, 8:45 PM CST
Where
Stone County, Fox
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.780, -92.300

Trees were reported down.

Thunderstorm Wind, Stone

When
April 24, 8:55 PM CST
Where
Stone County, 3 mi NW of Allison
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.961, -92.158

Trees were reported down.

Thunderstorm Wind, Stone

When
April 24, 9:00 PM CST
Where
Stone County, 0.56 mi E of Mountain View
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
35.870, -92.110

Thunderstorm Wind, Izard

When
April 24, 9:10 PM CST
Where
Izard County, 1.31 mi ESE of Melbourne
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.060, -91.900

Trees and power lines were blown down.

Thunderstorm Wind, Izard

When
April 24, 9:10 PM CST
Where
Izard County, Melbourne
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.070, -91.920

The Local Coordinator reported there were trees and power lines down.

Hail, Cleburne

When
April 24, 9:15 PM CST
Where
Cleburne County, Greers Ferry
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
35.570, -92.170

Thunderstorm Wind, Izard

When
April 24, 9:15 PM CST
Where
Izard County, 0.69 mi S of Oxford
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.210, -91.920

A roof was blown off a business.

Thunderstorm Wind, Fulton

When
April 24, 9:30 PM CST
Where
Fulton County, Salem
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.370, -91.820

Thunderstorm Wind, Fulton

When
April 24, 9:35 PM CST
Where
Fulton County, 3.34 mi E of Salem
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.370, -91.760

Power lines were blown down.

Thunderstorm Wind, Jackson

When
April 24, 10:30 PM CST
Where
Jackson County, 6.2 mi WSW of Grubbs
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.616, -91.172

Portions of two irrigation pivots were overturned.

Thunderstorm Wind, Jackson

When
April 24, 10:30 PM CST
Where
Jackson County, 4.3 mi E of Newport
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.600, -91.194

A mobile home was destroyed.

Thunderstorm Wind, Jackson

When
April 24, 10:30 PM CST
Where
Jackson County, 4.1 mi E of Newport
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.600, -91.197

A golf cart storage shed was destroyed at a country club.

Thunderstorm Wind, Jackson

When
April 24, 10:35 PM CST
Where
Jackson County, 4 mi WSW of Grubbs
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
35.628, -91.136

Damage to grain bins was reported on Arkansas Highway 384. A couple of the bins were destroyed, and others were damaged.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2007Every state in 2007This day in weather historyWarnings in Arkansas, April 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 24560, 28750, 28753, 24486, 24561, 28754, 28969, 24562, 28755, 24563, 28971, 28756, 28757, 28759, 28760, 28761, 28972, 28973, 24564, 24485, 24565, 28967, 28968, 24569, 24566, 28751, 24487, 24567, 24570, 24568, 28976, 28977, 28978, 28975.